# SDR DALA1137123277

- Difficulty date: May 28, 2011
- Submitted: May 31, 2011
- Operation: Air carrier
- Aircraft: N377NW
- Make and model: Airbus A320-211
- Aircraft serial: 2082
- Aircraft time: 22,682 hours, 10,557 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR PANEL 131BF HAS CRACKS AND PUNCTURED.  REMOVED FLOOR PANEL NR 131BF IAW AMM 53-22-14 000-001.  RECEIVED NEW FLOOR PANEL NR 131BF P/N DA-5367301200000 TRAVELER NR T11/884326.  DWG NR SRM 53-02-00 FIG 209.  BATCH NR 2014175, MATERIAL-4223-496009IC-9 PD NR MST    94850.  INSTALLED FLOOR PANEL NR 131BF IAW AMM 53-22-14-420-050.
